MAUDE Adverse Event Report: DJO, LLC CMF OL1000 DUAL COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO, LLC CMF OL1000 DUAL COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-203-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 06/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the patient "had an adverse reaction to the cmf ol1000." patient's orthopedic doctor prescribed this unit for a non-union fibula-ankle break.Patient used it for six, 30-minute treatments.After the fifth & sixth treatments, her ankle became incredibly constricted and numb.The numbness has also involved the bottom & top of her foot, calf, and thigh.Patient discontinued usage immediately & informed her doctor.The constriction/numbness has reportedly not dissipated.Patient can barely walk due to the numbness.
 
Additional Manufacturer Narrative
H3, h6: production records of ol1000 dual coil part number: 01-203-0001, serial number: (b)(6) were reviewed.The device fully passed testing prior to release.One ol1000 dual coil (part number: 01-203-0001, serial number: (b)(6) was returned for evaluation.The product met specifications and did not malfunction.A full treatment was ran at the test station.Observed results were within specification.The device performed as expected.The reported event could not be duplicated.No failure was identified.

Brand Name
CMF OL1000 DUAL COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8809318
Report Number3012446970-2019-00023
Device Sequence Number320059
Product Code LOF
UDI-Device Identifier00888912011488
UDI-Public00888912011488
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-203-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;